Open Access
Translator Disclaimer
November, 1982 Berry-Esseen Theorems for Simple Linear Rank Statistics Under the Null- Hypothesis
Ronald J. M. M. Does
Ann. Probab. 10(4): 982-991 (November, 1982). DOI: 10.1214/aop/1176993719

Abstract

Berry-Esseen bounds of order $O(N^{-1/2})$ are established for simple linear rank statistics under the null-hypothesis. The theorems are proved for a wide class of scores generating functions which include the normal quantile function. This improves earlier results under the null-hypothesis in von Bahr (1976), Huskova (1977, 1979) and Ho and Chen (1978).

Citation

Download Citation

Ronald J. M. M. Does. "Berry-Esseen Theorems for Simple Linear Rank Statistics Under the Null- Hypothesis." Ann. Probab. 10 (4) 982 - 991, November, 1982. https://doi.org/10.1214/aop/1176993719

Information

Published: November, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0498.62020
MathSciNet: MR672298
Digital Object Identifier: 10.1214/aop/1176993719

Subjects:
Primary: 60F05
Secondary: 62E20 , 62G10

Keywords: Berry-Esseen theorems , Simple linear rank statistics

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 4 • November, 1982
Back to Top